Fuzzy strongly $(r, s)$-preopen and preclosed mappings
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 661-667
Printed December 1, 2011
Seok Jong Lee and Jin Tae Kim
Chungbuk National University, Chungbuk National University
Abstract : In this paper, we introduce the notions of fuzzy strongly $(r, s)$-preopen and preclosed mappings on intuitionistic fuzzy topological spaces in \v{S}ostak's sense. The relationships among fuzzy $(r, s)$-open, fuzzy strongly $(r, s)$-semiopen, fuzzy $(r, s)$-preopen, and fuzzy strongly $(r, s)$-preopen mappings are discussed. The characterizations for the fuzzy strongly $(r, s)$-preopen and preclosed mappings are obtained.
Keywords : fuzzy strongly $(r, s)$-preopen, fuzzy strongly $(r, s)$-preclosed
MSC numbers : 54A40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd